# SDR VNAA2012112200015

- Difficulty date: November 22, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 20,234 hours, 20,767 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE REAR PRESSURE BULKHEAD WEB HAD AN INDICATION OF CRACKED.  THE REAR PRESSURE BULKHEAD WEB WAS INSPECTED AND REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
